# SDR ALGA081577

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N515AL
- Make and model: Urocop EC120B
- Aircraft serial: 1165
- Aircraft time: 518 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50911
- Part serial: 902
- Condition: Broken
- Location: Cyclic
- Part time: 519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 2 HYDRAULIC SYS. GROUND CYCLIC MOVES HARD LT.
